# SDR CALA2023061901915

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH SHEAR PLATE HAS CORROSION AT FRM 70 (A3NB-53-3-6187) GENE RATED AT HAECO LCQ PER NR 9292373 (22373) BY MECH V937268 REMOVED AND REPLACED LH SHEAR PLATE AT FRM 70 IAW A319 SRM 51-72 -11 DOT REMOVED MECH V052030 INSP BY V940824
